Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Brown discharge, weakness, tiredness, headaches. Is this something I should be concerned about?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
Hi, im 24 years old, i have already have 2 kids ages 3 and 4, I have had a normal period every month at the same time and it ended last tuesday..... but then a day ago i started having brown discharge..... feeling very weak and tired, getting headaches, and just not feeling well...... it this something i should be concerned about??
Posted Thu, 19 Apr 2012 in Menstruation and Miscarriage
Answered by Dr. Rakesh Madhyastha 1 hour later

Thanks for posting the query.

Please do not worry. Brownish discharge which is not during your regular periods is most often indicative of endometrial infection. It is a lining of your uterus.

Please XXXXXXX your doctor soon for a physical examination. You might have to undergo blood tests like complete blood count, renal function tests and also a ultra sound of the pelvis. The discharge has to be sent for microscopy and culture to confirm the cause.

For now, please follow these advises.

1. Drink plenty of water. Minimum of 4 litres per day.
2. Please wash genital area and also urinate after sexual intercourse. Use a condom until you XXXXXXX your doctor.
3. Watch out for fever, pain in the pelvic are and difficulty in urinating.
4. Please do not delay meeting your doctor.

You will be treated with antibiotics like Amoxicillin or third generation Cephalosporin.

The other possibilities are:
1. Infection of the cervix.

2. Infection of the vaginal wall.

These can be ruled out only after physical examination.

I hope I have answered your query, if there are no further query please accept my answer

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor